Third-degree atrioventricular block caused by intoxication with rhododendron leaves
Abstract
We report the case of a 41-year-old human with third-degree atrioventricular block caused due to intoxication with water concoction prepared from Rhododendron leaves. Such poisoning is rare. It is prone to arrhythmia with hemodynamic instability and is confused with various diseases. For these reasons, the correct diagnosis and treatment of this poisoning are particularly important. We confirmed it by analyzing the remaining liquid carried by the family members. After symptomatic and supportive treatment, the patient was discharged uneventfully.
How to cite
Jiang, L. and Zhanxiong, L. and Fengcai, Y. and Fuli, L. and Xiaoling, S (2022) 'Third-degree atrioventricular block caused by intoxication with rhododendron leaves', Annals of Noninvasive Electrocardiology, 28(2), pp. e13012. doi:10.1111/anec.13012
This reference is part of the evidence base for the Omnia Sana plant database. Source links open the original publication; Omnia Sana does not host third-party content.